# SDR UPS97224487

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, T-BRACKET FWD OF NR 7 SPOILER PANEL UPPER SKIN ON T/E OF WING BROKEN.  REPLACED BRACKET IAW SRM 51-30-2.
